# SDR GUUA11160801

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 23,765 hours, 28,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9260 MIA/TPA - PILOT REPORTED NOSE LANDING GEAR TAKES EXTREMELY LONG TIME TO RETRACT AND EXTEND.  PERFORMED LANDING GEAR SYSTEM OPERATIONAL CHECK.  NO DEFECTS NOTED.
